Existence of strong solutions for the motion of an elastic structure in an incompressible viscous fluid - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Interfaces and Free Boundaries Year : 2012

Existence of strong solutions for the motion of an elastic structure in an incompressible viscous fluid

Abstract

In this paper we study a three-dimensional fluid-structure interaction problem. The motion of the fluid is modeled by the Navier-Stokes equations and we consider for the elastic structure a finite dimensional approximation of the equation of linear elasticity. The time variation of the fluid domain is not known a priori, so we deal with a free boundary value problem. Our main result yields the local in time existence and uniqueness of strong solutions for this system.

Dates and versions

hal-00765176 , version 1 (14-12-2012)

Identifiers

Cite

Muriel Boulakia, Erica Schwindt, Takéo Takahashi. Existence of strong solutions for the motion of an elastic structure in an incompressible viscous fluid. Interfaces and Free Boundaries, 2012, 14 (3), pp.273-306. ⟨10.4171/IFB/282⟩. ⟨hal-00765176⟩
186 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More